# SDR DALA2024092409396

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 117,856 hours, 17,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Squib
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 DURING PDC FOUND EMER ESCAPE SQUIB WONT TEST IN TEST 1 OR 2. CORRECTIVE ACTION: R/R O/W ESCAPE SYS LT & RT BATTERY PACKS PER B767 AMM 25- 65. SYS TEST GOOD. (4071987)
